# SDR C2XA08ON127

- Difficulty date: May 26, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 11,762 hours, 6,278 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Nut
- Condition: Loose
- Location: Apu Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 0318 - ABQ - FLIGHT CREW REPORTED APU LEAKING FUEL WHILE ON THE GROUND.  MX TIGHTEN APU FUEL VLV JAM NUT.  OPERATIONALLY AND LEAK CHECK SATISFACTORY.  AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.
